English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Discrete Gaussian distributions via theta functions

Agostini, D., & Améndola, C. (2019). Discrete Gaussian distributions via theta functions. SIAM journal on applied algebra and geometry, 3(1), 1-30. doi:10.1137/18M1164937.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0006-A621-9 Version Permalink: http://hdl.handle.net/21.11116/0000-0006-A622-8
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Agostini, Daniele1, Author
Améndola, Carlos1, Author
Affiliations:
1Max Planck Institute for Mathematics in the Sciences, Max Planck Society, ou_3039308              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1137/18M1164937
Other: 82086
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM journal on applied algebra and geometry
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 3 (1) Sequence Number: - Start / End Page: 1 - 30 Identifier: ISSN: 2470-6566